2nd day of my Epi Pulse, Puffy Nips with some pain, Prolactin?

  1. 2nd day of my Epi Pulse, Puffy Nips with some pain, Prolactin?


    I started my Epi pulse sunday with 30mg of epi. Monday I got up an took an inhibit-e and about 5mg of nolva along with cycle support. By the end of the day I was getting Throbs of light pain in my nips and in that general area. I've got some b6 Vitrex, and Ginko now. I'm not sure about dosing for these. I've got Formex on the way too. Any pointers would be appreciated.

    PS I got gyno last year 2 weeks into an Hdrol cycle.


  2. Wow you must have some severe gyno suceptibility to get gyno from Epi and Hdrol. Anyway I don't think this is prolactin at all, most likely the Epi is lowering estrogen during its active halflife and then once the epi clears, you're getting an estrogen rebound. More nolva should solve this but I am not sure.

    You may need a little extra treatment for gyno because you have to be very predisposed to get it from Hdrol. I don't even know how gyno occurs from Hdrol, i've only seen it ONCE before you.
    Mostly answered PM's
    Don't post on my profile, I don't read that stuff, PM me instead
    <------ Hard to believe, but I wasn't on any anabolics in the avatar shot

  3. They are puffy, not hard. I took enathate for a while and never had an issue until the 4th cycle. That was 7 years ago. I dont get it. I was thinking about swapping to furaguno. Do you think that would eliminate the problem
    •   
       


  4. There is no way this happened after one dose. Hdrol can not cause gyno in 2 wks either... It takes that long to even kickin.

    So u have a lump under ur nip?

    What else have u run?

  5. youre just being paranoid bro. no way on day two. just no way. ill send you some pics of some prolactin gyno im battling right now and than you can take a sigh of relief. i have world war III going on beneth my nips right now.

  6. Is this a joke!

  7. Never mind

  8. Quote Originally Posted by TravisG View Post
    youre just being paranoid bro. no way on day two. just no way. ill send you some pics of some prolactin gyno im battling right now and than you can take a sigh of relief. i have world war III going on beneth my nips right now.

    Is the gyno from your SD/PP cycle that you didn't finish?

  9. no its from some injectable deca (NPP). Im about to hit it with some vitex, b6, premipexole and tamoxifen citrate though. so it better close down its hatched cause the mother load is coming to town haha. game on nipples!

  10. Quote Originally Posted by Liftingstud View Post
    There is no way this happened after one dose. Hdrol can not cause gyno in 2 wks either... It takes that long to even kickin.

    So u have a lump under ur nip?

    What else have u run?
    I bet it could... It doesn't take 2 weeks to shut you down or play with your hormones, that is a whole different thing than "kicking in".

  11. I started taking it 30mg per day, evenly spaced, every day. And the nip sensations have stopped. Thanks Unrealmachine for the help.

  12. Quote Originally Posted by stankyleg View Post
    I started taking it 30mg per day, evenly spaced, every day. And the nip sensations have stopped. Thanks Unrealmachine for the help.
    Whatever you do make sure you dont keep touching them or playing with your nips either. All the best.
  

  
 

Similar Forum Threads

  1. Can I Get Some Help On My Puffy Nips?
    By TheMyth in forum Supplements
    Replies: 35
    Last Post: 01-14-2014, 07:55 PM
  2. Alpha T2 the cure for Prolactin Gyno (puffy nips)?
    By rochabp in forum Supplements
    Replies: 31
    Last Post: 11-23-2010, 07:36 PM
  3. Puffy nips
    By michael75 in forum Post Cycle Therapy
    Replies: 19
    Last Post: 05-28-2010, 02:22 PM
  4. puffy nips again
    By getswole3332 in forum Post Cycle Therapy
    Replies: 8
    Last Post: 11-18-2009, 11:23 AM
  5. puffy nips
    By rysigpi in forum Cycle Info
    Replies: 4
    Last Post: 09-19-2006, 07:47 PM
Log in
Log in